VOL. 37 · NO. 3 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 37 (3), (1985)
No abstract available
Articles
Patrick Coulton
Tohoku Math. J. (2) 37 (3), 271-285, (1985) DOI: 10.2748/tmj/1178228641
KEYWORDS: 53C40
No abstract available
Akinori Matsui
Tohoku Math. J. (2) 37 (3), 287-297, (1985) DOI: 10.2748/tmj/1178228642
KEYWORDS: 57P10
No abstract available
Satoru Shimizu
Tohoku Math. J. (2) 37 (3), 299-305, (1985) DOI: 10.2748/tmj/1178228643
KEYWORDS: 32E10, 32A07, 32F05, 32M10
No abstract available
Jun Shung Hwang
Tohoku Math. J. (2) 37 (3), 307-321, (1985) DOI: 10.2748/tmj/1178228644
KEYWORDS: 30D40
No abstract available
Kondalsamy Gopalsamy
Tohoku Math. J. (2) 37 (3), 323-332, (1985) DOI: 10.2748/tmj/1178228645
KEYWORDS: 34K15, 45J05, 92A17
No abstract available
Enji Sato
Tohoku Math. J. (2) 37 (3), 333-342, (1985) DOI: 10.2748/tmj/1178228646
KEYWORDS: 43A22
No abstract available
Makoto Kaneko, Gen-ichirô Sunouchi
Tohoku Math. J. (2) 37 (3), 343-365, (1985) DOI: 10.2748/tmj/1178228647
KEYWORDS: 42B25
No abstract available
Shōetsu Ogata
Tohoku Math. J. (2) 37 (3), 367-384, (1985) DOI: 10.2748/tmj/1178228648
KEYWORDS: 11F66, 11G99, 14G10, 14J20
No abstract available
Masaaki Amou
Tohoku Math. J. (2) 37 (3), 385-393, (1985) DOI: 10.2748/tmj/1178228649
KEYWORDS: 11J85
No abstract available
Yūichi Kanjin
Tohoku Math. J. (2) 37 (3), 395-404, (1985) DOI: 10.2748/tmj/1178228650
KEYWORDS: ‎46J15, 33A65, 46J20
No abstract available
Back Matter
Tohoku Math. J. (2) 37 (3), (1985)
No abstract available
Back to Top